# SDR AALA202109273167

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 60,247 hours, 27,417 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL WITH POWER SET EPR (L)1.25 (R)1.40 LEFT EPR WAS WELL SHY OF TLA CALL OUT. NO LATERAL CHANGE ON TAKEOFF ROLL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
